International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1993 / Article

Open Access

Volume 6 |Article ID 578049 |

Evgenios P. Avgerinos, "On the existence of solutions for Volterra integral inclusions in Banach spaces", International Journal of Stochastic Analysis, vol. 6, Article ID 578049, 9 pages, 1993.

On the existence of solutions for Volterra integral inclusions in Banach spaces

Received01 Aug 1991
Revised01 Apr 1993


In this paper we examine a class of nonlinear integral inclusions defined in a separable Banach space. For this class of inclusions of Volterra type we establish two existence results, one for inclusions with a convex-valued orientor field and the other for inclusions with nonconvex-valued orientor field. We present conditions guaranteeing that the multivalued map that represents the right-hand side of the inclusion is α-condensing using for the proof of our results a known fixed point theorem for α-condensing maps.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.